On the existence of fixed points of two rational type contractions in a dislocated quasi multiplicative metric spaces and it's application

  • Ahmed H. Soliman Al-Azhar University
  • M. A. Ahmed Assiut University
  • A. M. Zidan Al-Azhar University

Abstract

In this work, firstly we establish the xed point point results for two rational contraction self-mappings on dislocated quasi multiplicative metric spaces (abbrev dq-multiplicative metric space). Finally in order to illustrate our results, we present the study about the existence and uniqueness of solutions of the functional equation.

Published
2017-07-29
How to Cite
SOLIMAN, Ahmed H.; AHMED, M. A.; ZIDAN, A. M.. On the existence of fixed points of two rational type contractions in a dislocated quasi multiplicative metric spaces and it's application. Journal of Advanced Studies in Topology, [S.l.], v. 8, n. 1, p. 59–66, july 2017. ISSN 2090-388X. Available at: <http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1305>. Date accessed: 15 dec. 2017. doi: https://doi.org/10.20454/jast.2017.1305.
Section
Original Articles